MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 4 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 4 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00455, 3002806535-2021-00456.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device location unknown.
 
Event or Problem Description
It was reported, that the patient was seen on (b)(6) 2021 and complained of pain due to a snapping/popping when working out in the gym from 2 years ago.This issue was reported in (b)(4).Per visit notes from (b)(6) 2021, implants are in good position.Diagnosis of right meniscal injury was found and patient was advised to get an mri done for further evaluation.Patient refused the mri since his symptoms were mild and will continue taking otc anti-inflammatory meds.Patient is not scheduled for a follow-up at this time.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: no product was returned; visual and dimensional evaluations could not be performed.This device is used for treatment.No compatibility issues were noted.A review of the device history records did not identify any discrepancies that would have contributed to the reported event.A review of the complaints database for 3 years prior to the notification date has identified the following: (4) similar complaints for item #159583 (including initiating complaint and (1) linked complaint for same patient).There were (2) additional complaints against the lot #377130 (including initiating complaint and (1) linked complaint for same patient).(3) similar complaints for item #us166577(including initiating complaint and (1) linked complaint for same patient).There were (2) additional complaints against the lot #3050481 (including initiating complaint and (1) linked complaint for same patient).(7) similar complaints for item #161475 (including initiating complaint and (1) linked complaint for same patient).There were (3) additional complaints against the lot #2407054 (including initiating complaint and (1) linked complaint for same patient).The clinical study patient was seen on (b)(6) 2021 and complained of pain due to a snapping/popping which onset (b)(6) 2019, after using an elliptical bike at the gym.This issue was first reported in (b)(4).Per visit note from (b)(6) 2021, implants are in good position.Diagnosis of right meniscal injury was found and patient was advised to get an mri done for further evaluation.The patient refused the mri since his symptoms were mild and will continue taking otc anti-inflammatory meds.Patient is not scheduled for a follow-up at this time.The root cause of the reported adverse event could not be determined with the available information.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any additional information becomes available, then the complaint will be reopened and further investigated.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2021-00455-1.3002806535-2021-00456-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
8 oct 2021 it was reported, that: patient was seen on (b)(6) 2021 and complained of pain due to a snapping/popping when working out in the gym from 2 years ago.This issue was reported in (b)(4).Per visit note from (b)(6) 2021, implants are in good position.Diagnosis of right meniscal injury was found and patient was advised to get an mri done for further evaluation.Patient refused the mri since his symptoms were mild and will continue taking otc anti-inflammatory meds.Patient is not scheduled for a follow-up at this time".Addi 27 oct 2021: please see attached radiographs.

Brand Name
OXF ANAT BRG RT LG SIZE 4 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12670923
Report Number3002806535-2021-00454
Device Sequence Number17196549
Product Code NRA
UDI-Device Identifier05019279786299
UDI-Public05019279786299
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2019
Device Model NumberN/A
Device Catalogue Number159583
Device Lot Number377130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient Weight102 KG